We express the topological expansion of the Jacobi Unitary Ensemble in terms of triple monotone Hurwitz numbers. This completes the combinatorial interpretation of the topological expansion of the classical unitary invariant matrix ensembles. We also provide effective formulæ for generating functions of multipoint correlators of the Jacobi Unitary Ensemble in terms of Wilson polynomials, generalizing the known relations between one point correlators and Wilson polynomials.

Jacobi Ensemble, Hurwitz Numbers and Wilson Polynomials / Gisonni, M.; Grava, T.; Ruzza, G.. - In: LETTERS IN MATHEMATICAL PHYSICS. - ISSN 0377-9017. - 111:3(2021), pp. 1-38. [10.1007/s11005-021-01396-z]

Jacobi Ensemble, Hurwitz Numbers and Wilson Polynomials

Gisonni, M.;Grava, T.
;
2021

Abstract

We express the topological expansion of the Jacobi Unitary Ensemble in terms of triple monotone Hurwitz numbers. This completes the combinatorial interpretation of the topological expansion of the classical unitary invariant matrix ensembles. We also provide effective formulæ for generating functions of multipoint correlators of the Jacobi Unitary Ensemble in terms of Wilson polynomials, generalizing the known relations between one point correlators and Wilson polynomials.
111
3
1
38
67
https://doi.org/10.1007/s11005-021-01396-z
https://arxiv.org/abs/2011.04082
Gisonni, M.; Grava, T.; Ruzza, G.
File in questo prodotto:
File Dimensione Formato  
Gisonni2021_Article_JacobiEnsembleHurwitzNumbersAn.pdf

accesso aperto

Tipologia: Versione Editoriale (PDF)
Licenza: Creative commons
Dimensione 565.73 kB
Formato Adobe PDF
565.73 kB Adobe PDF Visualizza/Apri

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/20.500.11767/125851
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 5
  • ???jsp.display-item.citation.isi??? 5
social impact